# SDR J7SA20191016001

- Difficulty date: October 16, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N353FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500115
- Aircraft time: 6,481 hours, 4,482 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Electronic Unit
- Condition: Failed
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 FCE FAILED PTRIM BACK UP OPS TEST. REMOVED AND REPLACED #1 FCE, OPERATIONAL CHECK SATISFACTORY.
